# SDR SWIA200312209

- Difficulty date: July 22, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 1,420 hours, 1,092 cycles
- System (JASC): 2760 · Drag Control System
- Part: Ecu
- Part number: 4916406
- Part serial: 01745
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE FROM MEM WE RECEIVED FLIGHT SPOILER FAULT & OUTBOARD GROUND SPOILER FAULT MESSAGES.  MDC INDICATED BOTH CHANNELS OF SECU ONE AT FAULT.  REMOVED AND REPLACED SECU NR 1 IAW MM 27-61-05.  OPS CHECK GOOD AT THIS TIME.
